ISBN 9788126919727,Mathematical Statistics Volume 1

Mathematical Statistics Volume 1

Author:

K.R. Gupta

Rs446 Rs595 25% OFF

Availability: Available

Usually ships in: 2-3 business days

(Free Delivery)

We Accept
ISBN 9788126919727
Check delivery information
 
ISBN 9788126919727
Publisher

Atlantic Publishers

Publication Year 2014
ISBN-13

ISBN 9788126919727

ISBN-10 8126919728
Binding

Paper Back

Number of Pages 656 Pages
Language (English)
Subject

Probability & Mathematical Statistics

N.A.
Scroll